Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have insomnia and headache. Have side effect with alopathy medicine, wanted to switch to ayurveda. Suggest?

User rating for this question
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2429 Questions
I am feeling due to alopathy medicine I am facing side effect and want to shift to ayurveda.head XXXXXXX XXXXXXX vati is very good for BP.Kindly advice can i gohead or not.
earlier I neverhad insomia or headache .
Posted Wed, 16 Oct 2013 in Ayurveda
Answered by Dr. Munish Sood 1 hour later
Brief Answer:
Baseline Measurements

Detailed Answer:
Thanks for contacting Ayurveda with your concern and following points needs consideration and clarification:
1. Name of allopathic medicine and the duration?
2. Dosage and time of taking said medicine?
3. What are the associated side effects (any mental-emotional stress or physical pressure) which you are experiencing apart from headache and insomnia, i.e. regarding your blood pressure is your SYSTOLIC or DIASTOLIC blood pressure high or BOTH??
4. Though XXXXXXX vati is good for controlling blood pressure, but even then medicine should not be discontinued immediately, so do let me know about above said concerns so that the said drug can be incorporated in your daily regime along with dietary modifications and life style changes.

Dr. Munish Sood
Consultant & Physician
Naimittika Clinic
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor